|Reyataz better for diarrhea?
May 3, 2004
Currently I'm on a Kaletra-based regimine and suffering from diarrhea and GI problems. Generally speaking, would a switch from Kaletra to rReyataz result in an improvement with these side effects? Also, do you know if Reyataz is less likely to cause/worsen lipoatrophy than Kaletra?
| Response from Dr. Lee
GI side effects are reportedly less frequent with Reyataz than with Kaletra. So, a switch might help. Lipoatrophy has not been generally associated with the protease inhibitor class of medicines, so the effects of these drugs on lipoatrophy are not likely to be very different. Check with your doctor about the safety of the switch you are proposing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does Shingles Skin Rash Look Like?
- What Do Herpes On Lips Look Like?
- What Are The Chances Of Getting Herpes Through Unprotected Sex?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- What Age Group Does Genital Warts Affect The Most?
- Symptoms Of Chlamydia In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.